# SDR A6WA2019073046745

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,427 hours, 34,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 35,427 hours, 34,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK AT THE #4 LOCATION IS CORRODED, MARKED WITH TAPE. FS 449.85 - 499.00.
